# SDR REXA2021090300694

- Difficulty date: July 6, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE670397233
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR FWD COUNTER BALANCE ARM GOUGED FROM HOLD OPEN HANDLE. REPAIRED CENTER BAGGAGE BAY DOOR FWD COUNTER BALANCE IAW ENDEAVOR AIR EA NO: CRJ 952-11829
